ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О D-свойстве функциональных последовательностей

Аветисян, Р. А. (1976) О D-свойстве функциональных последовательностей. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 11 (3). pp. 222-228.

[img]
Preview
PDF
Download (780Kb) | Preview
    Item Type: Article
    Additional Information: Ֆունկցիոնալ հաջորդականությունների D-հատկության մասին։ On the D-property sequences of functions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Mar 2013 11:19
    Last Modified: 05 Mar 2013 11:19
    URI: http://mathematics.asj-oa.am/id/eprint/1804

    Actions (login required)

    View Item